# SDR ASAA2018052824843

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,844 hours, 13,499 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVE ONLY ON SAT-COM. NO XMIT ON ONE OR TWO BOTH CALLS OUT AND RECEIVED. GROUNDED - YES. ACCOMPLISHED SATCOM COMMUNICATION SYSTEM VOICE TEST ON BOTH SAT COM 1 AND 2. REFERENCE AMM 23-15-00. TRANSMIT AND RECEIVE VOICE QUALITY NORMAL AND CLEAR. NO HISTORY 30 DAYS. CLEARS MEL 23-18.
